ArticleClinical psychopharmacology and neuroscience : the official scientific journal of the Korean College of Neuropsychopharmacology2017
Neutropenia with Multiple Antipsychotics Including Dose Dependent Neutropenia with Lurasidone.
Article in Clinical psychopharmacology and neuroscience : the official scientific journal of the Korean College of Neuropsychopharmacology, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 14 citations in OpenAlex.
- Neutropenia in a schizophrenia patient following combined lurasidone and paliperidone therapy: a case report.Postepy psychiatrii neurologii · 2023Article
- Management of Systemic Medical Emergencies Associated with Psychotropic Medications.Indian journal of psychiatry · 2022Article
- Roles of inflammation in intrinsic pathophysiology and antipsychotic drug-induced metabolic disturbances of schizophrenia.Behavioural brain research · 2021Review
- Lurasidone-induced anemia: Is there a need for hematological monitoring?Indian journal of pharmacologyArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
1 author at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Antipsychotic-induced agranulocytosis is a significant side effect that is known to occur with most of the antipsychotic medications. It usually resolves once the medications are stopped and patients are able to be switched over to another antipsychotic medication. Lurasidone has not been reported to cause leukopenia and neutropenia. This case report is of a patient with a past history of risperidone induced-aganulocytosis developing dose related leukopenia and neutropenia with lurasidone.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.